# SDR CA960223003

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- System (JASC): 2312 · VHF Communications System
- Part: Com Control
- Part number: TH4502NNNB
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TAC/COM CONTROL HEAD HAD BEEN CHECKED TWICE FOR COMPLAINTS, BUT NO FAULT FOUND. SNAGS INCLUDED INTERMITTENT RESPONSE TO MOMENTARY SWITCHES OF 'CHANNEL SELECT' AND 'RADIO NEXT', AND ALSO UNIT WOULD IND ICATE RECEPTION WHEN NO AUDIO COULD BE HEARD. BOTH SNAGS VERIFIED IN A HELICOPTER WITH AN IFR 2000 COMM ANALYZER. BOTH SNAGS VERIFIED WITH AT LEAST ONE RH IN SCAN MODE. SUBMITTER SUGGESTS A DEFICIENCY IN MANUFACTURE TEST PROCEDURES. UNIT RETURNED TO MANUFACTURER.
